# SDR QXEA0300131

- Difficulty date: January 29, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 2,165 hours, 2,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FCA - FLIGHT 2347 - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKE-OFF THE CREW GOT A FUSELAGE DOOR WARNING LIGHT FOR THE FORWARD BAGGAGE DOOR. MAINTENANCE INSPECTED THE DOOR AND FOUND THE LATCHING MECHANISM STICKING. THE LATCHING MECHANISM WAS CLEANED AND LUBED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
